# SDR P5CA2021092000346

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Rod
- Part number: A29793
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #2, INBD  CORE  COWL  HAS  HOLD  OPEN  ROD  BROKEN(  REMOVED AND  REPLACED  #2   I/B   CORE  COWL   ROD.  M/M  REF  70-50-00  )
